Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2014 | Journal Article | IST-REx-ID: 6319 | OA
Contre-exemples au principe de Hasse pour certains tores coflasques
R. de la Bretèche, T.D. Browning, Journal de Théorie Des Nombres de Bordeaux 26 (2014) 25–44.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

issn=1246-7405

Search

Filter Publications

  • Display / Sort

    Export / Embed